# SDR SWAA2024092329239

- Difficulty date: August 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BL 0 RBL 24.75 AT PASSENGER CABIN 2024-525744 CRACK ON INTERCOSTAL LOCATED STA 540 FLOOR STRUCTURE BTW BL 0 RBL 24.75 AT PASSENGER CABIN<[01] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BL 0 RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G AND DWG 143A5240 SHEET 14 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BL 0 RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G AND DWG 143A5240 SHEET 14 REV- SEE INDIVIDUAL SIGN OFF BELOW TASK CERTIFIED
